# SDR AALA2018060549021

- Difficulty date: June 1, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Handle
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN INNER CONTROL HANDLE ON THE PASSENGER DOOR.    REPLACED INNER CONTROL HANDLE IAW AMM 52-11-22.
